# SDR YENA2023062700740

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N999JQ
- Make and model: Airbus A321-231
- Aircraft serial: 08538
- Aircraft time: 16,733 hours, 5,389 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1229, EWR-CUN. ' FUEL SMELL IN BACK OF PLANE ON LANDING; COMPLIED WITH INFORMATION NOTICE 2013 - T015 SECTION A ISOLATED FAULT TO TYPE 10IALS. 1 PER TSM 05-50 -00 -810 -085 -B / TSM 05 -50 -00 -810 -085 - D. AIRCRAFT IS OK FOR SERVICE.'
